| Model Number |
MMT-551LNAB |
| Medical Device Problem Codes |
Battery Problem (2885); Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
02/05/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
Information received by medtronic indicated that insulin pump received e code error alarm.No harm requiring medical intervention was reported.Customer stated the insulin pump was turned off and on to get functioning and diminished battery life, lasting more than a week.The device will not be returned for analysis.